Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A substitute for Lebesgue's bounded convergence theorem


Author: I. Namioka
Journal: Proc. Amer. Math. Soc. 12 (1961), 713-716
MSC: Primary 46.01
DOI: https://doi.org/10.1090/S0002-9939-1961-0125427-2
MathSciNet review: 0125427
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Banach, Théorie des opérations linéaires, Warsaw, 1932.
  • [2] N. Dunford and J. T. Schwartz, Linear operators, Part 1, New York, Interscience Publishers, 1958. MR 0117523 (22:8302)
  • [3] W. A. Eberlein, Weak compactness in Banach spaces, Proc. Nat. Acad. Sci. U.S.A. vol. 33 (1947) pp. 51-53. MR 0021239 (9:42a)
  • [4] P. R. Halmos, Measure theory, New York, Van Nostrand, 1950. MR 0033869 (11:504d)
  • [5] J. L. Kelley, General topology, New York, Van Nostrand, 1955. MR 0070144 (16:1136c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.01

Retrieve articles in all journals with MSC: 46.01


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0125427-2
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society